Simple sufficient conditions for bounded turning

Nikola Tuneski, Maslina Darus, Elena Gelova

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Let f be an analytic function in the open unit disk normalized such that /(0) = f'(0) — 1 = 0. In this paper the modulus and the real part of the linear combination of f'(z) and f(z)/z is studied and conditions when f is of bounded turning are obtained.

Original languageEnglish
Pages (from-to)231-238
Number of pages8
JournalRendiconti del Seminario Matematico dell 'Universita' di Padova/Mathematical Journal of the University of Padova
Volume132
DOIs
Publication statusPublished - 2014

Fingerprint

Unit Disk
Linear Combination
Analytic function
Modulus
Sufficient Conditions

Keywords

  • Analytic function
  • Bounded turning
  • Modulus
  • Real part

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis
  • Geometry and Topology
  • Mathematical Physics

Cite this

Simple sufficient conditions for bounded turning. / Tuneski, Nikola; Darus, Maslina; Gelova, Elena.

In: Rendiconti del Seminario Matematico dell 'Universita' di Padova/Mathematical Journal of the University of Padova, Vol. 132, 2014, p. 231-238.

Research output: Contribution to journalArticle

@article{aa2d09d8aa974631b68f16bb77fd1217,
title = "Simple sufficient conditions for bounded turning",
abstract = "Let f be an analytic function in the open unit disk normalized such that /(0) = f'(0) — 1 = 0. In this paper the modulus and the real part of the linear combination of f'(z) and f(z)/z is studied and conditions when f is of bounded turning are obtained.",
keywords = "Analytic function, Bounded turning, Modulus, Real part",
author = "Nikola Tuneski and Maslina Darus and Elena Gelova",
year = "2014",
doi = "10.4171/RSMUP/132-11",
language = "English",
volume = "132",
pages = "231--238",
journal = "Rendiconti del Seminario Matematico dell 'Universita' di Padova/Mathematical Journal of the University of Padova",
issn = "0041-8994",
publisher = "Universita di Padova",

}

TY - JOUR

T1 - Simple sufficient conditions for bounded turning

AU - Tuneski, Nikola

AU - Darus, Maslina

AU - Gelova, Elena

PY - 2014

Y1 - 2014

N2 - Let f be an analytic function in the open unit disk normalized such that /(0) = f'(0) — 1 = 0. In this paper the modulus and the real part of the linear combination of f'(z) and f(z)/z is studied and conditions when f is of bounded turning are obtained.

AB - Let f be an analytic function in the open unit disk normalized such that /(0) = f'(0) — 1 = 0. In this paper the modulus and the real part of the linear combination of f'(z) and f(z)/z is studied and conditions when f is of bounded turning are obtained.

KW - Analytic function

KW - Bounded turning

KW - Modulus

KW - Real part

UR - http://www.scopus.com/inward/record.url?scp=84908555215&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84908555215&partnerID=8YFLogxK

U2 - 10.4171/RSMUP/132-11

DO - 10.4171/RSMUP/132-11

M3 - Article

AN - SCOPUS:84908555215

VL - 132

SP - 231

EP - 238

JO - Rendiconti del Seminario Matematico dell 'Universita' di Padova/Mathematical Journal of the University of Padova

JF - Rendiconti del Seminario Matematico dell 'Universita' di Padova/Mathematical Journal of the University of Padova

SN - 0041-8994

ER -